# SDR CALA2019072401247

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS [3EA] FOUND AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 31.83 AND LBL 45.64 NOTE: EXISTING PREVIOUS REPAIR BETWEEN LBL 45.64 AND LBL 40 REPAIRED CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 31.83 & LBL 45.64 PER SRM 57-10-10 REPAIR 3 FIG 204 ALTERNATIVE 2. THIS IS A CATEGORY "B" REPAIR AND REQUIRES A SUPPLEMENTAL INSPECTION PER PARAGRAPH 6 TABLE 204, 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION.
